# SDR UPS00832979

- Difficulty date: June 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779978U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA. 834 LONG. 18L INTERCOSTAL TO FRAME FITTING IS CRACKED.     REMOVED AND REPLACED FITTING I.A.W. DWG. 3779978,AND SRM. 51-1-20D
